# SDR WX0A2025112432643

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N192NV
- Make and model: Airbus A320-214
- Aircraft serial: 6787
- Aircraft time: 21,645 hours, 8,045 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) AFT MEGAPHONE DOESN'T WORK. /  REMOVED & REPLACED AFT MEGAPHONE PER LOPA A2250017L03 AND OPERATIONAL CHECKED IAW AMM 25-65-51-710-002-A."
